Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.409

Mathematical Citation Quotient (MCQ) 2017: 0.21

See all formats and pricing
More options …

On some results on approximation of functions in weighted Lp spaces

Xhevat Z. Krasniqi
  • Department of Mathematics and Informatics, Faculty of Education, University of Prishtina, Avenue “Mother Theresa 5”, 10000 Prishtina, Kosova
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-10-17 | DOI: https://doi.org/10.1515/apam-2013-0021


The degree of approximation of functions, that belong to generalized Lipschitz classes, by Nörlund and Riesz transforms of partial sums of a trigonometric Fourier series in the weighted Lebesgue spaces is obtained.

Keywords: Generalized Lipschitz class; Fourier series; Muckenhoupt class

About the article

Received: 2013-07-28

Accepted: 2013-10-06

Published Online: 2013-10-17

Published in Print: 2013-12-01

Citation Information: Advances in Pure and Applied Mathematics, Volume 4, Issue 4, Pages 389–397, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2013-0021.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ahmet Hamdi Avsar and Yunus Emre Yildirir
Novi Sad Journal of Mathematics, 2018, Volume Accepted

Comments (0)

Please log in or register to comment.
Log in